# SDR DALA2016022301466

- Difficulty date: January 28, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 77,088 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA369014-14, REV C, FS 574, STR 27L/LIGHTNING STRIKE DAMAGE TIME LIMITED.  ERA REP CYC ACTL/2100 CONVERTED TO SCEPTRE ON 09OCT13 03:51 UTC, REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTION;  10-0553-8-0406, SN 674, REP SEC II.  OPENED FWD CARGO FLOOR PANEL FOR INSPECTION ACCESS.  C/W INSPECTION IAW MON 56 REP, 1129533, INSP, EC, ERA 369014C-11, FUS, 674. CLOSED FWD CARGO FLOOR PANEL.  C/W HFEC INSPECTION IAW ERA 369014-14, REV C SECTION 2 REP INSPECTION.  NO CRACKS. COMPLETED INSTALLATION OF FLOOR PANEL THAT WAS PARTIALLY REMOVED IN PRIOR STEP.
